# SDR REXA2019012800134

- Difficulty date: January 28, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 26,657 hours, 17,623 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035302035
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM LBL27 STA FS=1032 AT AFT CARGO COMPARTMENT. FLOORBEAM LBL27 STA FS=1032 AT AFT CARGO COMPARTMENT WAS REPAIRED PER SRM 51-42-21-001-001-A01 AND 51-00-41-201-001-A03 AND CRJ-953-08282.
